Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
patienceisvirtue

Is It Worth To Wait Atleast 6Months On The Regimen?!

Recommended Posts

It has been 4 month and half since I have been on the Regimen and I am seeing results but also Im breaking out at the same time and I have quite alot of hyperpigmentation/scars from post acne breakouts. I am bring very patient. One day it feels like my skin is getting alot better and the next day or so its breaking out on my cheeks and mouth area. I have moderate acne, its not severe from what I know. Im just wondering is it worth to definately wait for 6 month to see good results?!!!

Link to comment
Share on other sites

I'm concerned about your hyperpigmentation. You might be getting too irritated from the BP.

I don't quite agree with The Regimen's dosage--the "max" is too high in my opinion. I doubt that the derms would tell you to use that much.

I think you should at least cut back on the BP to slightly less than a dime-sized amount or just discontinue it for a while to see if the redness is actually irritation from the BP. Slather up some gentle moisturizer, too. If your skin doesn't improve or gets worse, go to a dermatologist ASAP to rule out other sources of irritation or diseases.

Link to comment
Share on other sites

I'm concerned about your hyperpigmentation. You might be getting too irritated from the BP.

I don't quite agree with The Regimen's dosage--the "max" is too high in my opinion. I doubt that the derms would tell you to use that much.

I think you should at least cut back on the BP to slightly less than a dime-sized amount or just discontinue it for a while to see if the redness is actually irritation from the BP. Slather up some gentle moisturizer, too. If your skin doesn't improve or gets worse, go to a dermatologist ASAP to rule out other sources of irritation or diseases.

Yeah I think I agree with you about the dosage. I have worked my way up to two pumps of BP and when I dab it all over my face before I spread it..... i feel like its too much for my skin. I think ive been too compliant about the directions for the regimen. I am gonna cut down the amount of BP and especially the amount of AHA as well because every time I apply half aha and half moisturizer after the BP dries.... My skin gets irritated for 10 minutes until everything dries up. Thank you for your opinion... I will definitely cut down the BP as well as the AHa caz i feel like sometimes its the AHa thats breaking me out so badly but without the addition of the aha ... i can never combat my dry flaky face.....!!!! :(

Link to comment
Share on other sites

I'm concerned about your hyperpigmentation. You might be getting too irritated from the BP.

I don't quite agree with The Regimen's dosage--the "max" is too high in my opinion. I doubt that the derms would tell you to use that much.

I think you should at least cut back on the BP to slightly less than a dime-sized amount or just discontinue it for a while to see if the redness is actually irritation from the BP. Slather up some gentle moisturizer, too. If your skin doesn't improve or gets worse, go to a dermatologist ASAP to rule out other sources of irritation or diseases.

Yeah I think I agree with you about the dosage. I have worked my way up to two pumps of BP and when I dab it all over my face before I spread it..... i feel like its too much for my skin. I think ive been too compliant about the directions for the regimen. I am gonna cut down the amount of BP and especially the amount of AHA as well because every time I apply half aha and half moisturizer after the BP dries.... My skin gets irritated for 10 minutes until everything dries up. Thank you for your opinion... I will definitely cut down the BP as well as the AHa caz i feel like sometimes its the AHa thats breaking me out so badly but without the addition of the aha ... i can never combat my dry flaky face.....!!!!

Humectants like glycolic acid can actually pull out water from the skin if the product doesn't contain enough occlusives. Dan's AHA+ doesn't have occlusives like petrolatum in it (understandably). He probably didn't want it to feel too heavy or greasy.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×